Stochastic linear optimisation of an MPMP production planning model


Bakir M. A. , Byrne M.

INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, vol.55, no.1, pp.87-96, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 1
  • Publication Date: 1998
  • Doi Number: 10.1016/s0925-5273(98)00060-7
  • Title of Journal : INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS
  • Page Numbers: pp.87-96

Abstract

The subject of this paper is to study a realistic planning environment for a multi-product multi-period problem with stochastic demand. We develop here a new demand stochastic LP model based mainly on the two-stage deterministic equivalent problem. In this paper, the normally distributed stochastic demand is approximated by a discrete approximation method. (C) 1998 Elsevier Science B.V. All rights reserved.